# SDR MASA2011101063828

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 21,290 hours, 23,286 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFANT LIFE VEST MISSING.  R2 LIFE VEST.
